# SDR UALA2011072503779

- Difficulty date: July 22, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 46,804 hours, 12,728 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Condition: No Test
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE RIGHT NR 1 WILL NOT TEST.  REPLACED RELAY K839, OPS CHECK NORMAL.
